# SDR DALA14006460947

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 63,597 hours, 47,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT BOTH FORWARD OVERWING EXITS WERE TOO DIM TO PROVIDE ESCAPE GUIDANCE.  MAINTENANCE REPLACED THE BATTERIES, POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
